# SDR SWAA2020022441626

- Difficulty date: February 19, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 48,007 hours, 32,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE SURROUND DOUBLER DAMAGE WITH .375"CRACK NOTED 4" UP FROM AFT LOWER CORNER JUST BELOW INITIAL RUBBING STRIP.          / REPAIRED DOUBLER PER SRM.
